MAUDE Adverse Event Report: ORTHOFIX, LLC BIOSTIM; OSTEOGENESIS STIMULATOR, CERVICAL-STIM

ORTHOFIX, LLC BIOSTIM; OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Model Number 655505-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blister (4537)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not yet returned for investigation.When the device becomes available it will be investigatied at that time.A review of the dhr was performed - all 60 units from this work order passed final inspection.
 
Event or Problem Description
Patient called and reported a burning sensation causing the treatment area to blister.Patient stated she skipped a treatment day and felt some relief and when she started treating again, she experienced the similar issue.

Brand Name
BIOSTIM
Common Device Name
OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23064691
Report Number2183449-2025-00027
Device Sequence Number9849811
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655505-0001
Device Catalogue Number5505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale